# SDR K3HA980096

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT BATTERIES IAW 33-50-01.  OPS CHECK GOOD
